Skip to main content

Stability Conditions, Moduli Spaces and Enhancements

Searching for OpenAIRE data...

Publications

Elliptic quintics on cubic fourfolds, O'Grady 10, and Lagrangian fibrations

Author(s): Li, Chunyi; Pertusi, Laura; Zhao, Xiaolei
Published in: Advabnces in Mathematics, 1, 2022, ISSN 0001-8708
Publisher: Academic Press
DOI: 10.1016/j.aim.2022.108584

Stability conditions and moduli spaces for Kuznetsov components of Gushel-Mukai varieties

Author(s): Perry, Alexander; Pertusi, Laura; Zhao, Xiaolei
Published in: Geometry and Topology, 2, 2022, ISSN 1465-3060
Publisher: University of Warwick
DOI: 10.48550/arxiv.1912.06935

Stability conditions in families

Author(s): Arend Bayer; Martí Lahoz; Martí Lahoz; Emanuele Macrì; Emanuele Macrì; Howard Nuer; Howard Nuer; Alexander Perry; Alexander Perry; Paolo Stellari
Published in: Publ. Math. IHES, 5, 2021, ISSN 0073-8301
Publisher: Springer Verlag
DOI: 10.48550/arxiv.1902.08184

A refined derived Torelli theorem for Enriques surfaces

Author(s): Chunyi Li, Howard Nuer, Paolo Stellari, Xiaolei Zhao
Published in: Mathematische Annalen, 2020, ISSN 0025-5831
Publisher: Springer Verlag
DOI: 10.1007/s00208-020-02113-2

Some Remarks on Fano Three-Folds of Index Two and Stability Conditions

Author(s): Laura Pertusi; Song Yang
Published in: International Mathematica Research Notices, 3, 2022, ISSN 1073-7928
Publisher: Oxford University Press
DOI: 10.1093/imrn/rnaa387

Localizations of the category of $A_\infty$ categories and internal Homs

Author(s): Canonaco, Alberto; Ornaghi, Mattia; Stellari, Paolo
Published in: Documenta Mathematica, 1, 2019, ISSN 1431-0635
Publisher: Deutsche Mathematiker-Vereinigung
DOI: 10.48550/arxiv.1811.07830

A refined derived Torelli theorem for enriques surfaces, II: the non-generic case

Author(s): Li, Chunyi; Stellari, Paolo; Zhao, Xiaolei
Published in: Mathematiche Zeitschift, 3, 2022, ISSN 0025-5874
Publisher: Springer Verlag
DOI: 10.1007/s00209-021-02930-4

A refined Derived Torelli Theorem for Enriques surfaces

Author(s): Li, Chunyi; Nuer, Howard; Stellari, Paolo; Zhao, Xiaolei
Published in: 4, 2019
Publisher: ArXiv

Stability conditions and moduli spaces for Kuznetsov components of Gushel-Mukai varieties

Author(s): Perry, Alexander; Pertusi, Laura; Zhao, Xiaolei
Published in: 1, 2019
Publisher: ArXiv

Localizations of the category of $A_\infty$ categories and internal Homs

Author(s): Canonaco, Alberto; Ornaghi, Mattia; Stellari, Paolo
Published in: 1, 2018
Publisher: ArXiv

Stability conditions in families

Author(s): Bayer, Arend; Lahoz, Martí; Macrì, Emanuele; Nuer, Howard; Perry, Alexander; Stellari, Paolo
Published in: 1, 2019
Publisher: ArXiv

Lectures on Non-commutative K3 Surfaces, Bridgeland Stability, and Moduli Spaces

Author(s): Emanuele Macrì, Paolo Stellari
Published in: Birational Geometry of Hypersurfaces - Gargnano del Garda, Italy, 2018, 26, 2019, Page(s) 199-265, ISBN 978-3-030-18637-1
Publisher: Springer International Publishing
DOI: 10.1007/978-3-030-18638-8_6

Marked and labelled Gushel-Mukai fourfolds

Author(s): Brakkee, E.; Pertusi, L.; Farkas, G.; van der Geer, G.; Shen, M.; Taelman, L.
Published in: Rationality of Varieties, 1, 2021, ISBN 978-3-030-75421-1
Publisher: Springer
DOI: 10.48550/arxiv.2002.04248

Lectures on non-commutative K3 surfaces, Bridgeland stability, and moduli spaces

Author(s): Macrì, Emanuele; Stellari, Paolo
Published in: 1, 2019
Publisher: Springer

Lectures on non-commutative K3 surfaces, Bridgeland stability, and moduli spaces

Author(s): Macrì, Emanuele; Stellari, Paolo
Published in: Lecture Notes in Mathematics, 3, 2019, ISBN 978-3-030-18638-8
Publisher: Springer
DOI: 10.48550/arxiv.1807.06169